MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD THORAFLEX HYBRID ANTE-FLO
Catalog Number THA3034X150A-G
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Reduced Blood Flow (4598)
Date of Event 04/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4580-insufficient information- the subject experienced a serious adverse event stating stating aortic pseudocoarctation at the junction between the stent graft for the thoraflex and the dacron component noted on chest computed tomography impact code: 4624- surgical intervention- patient underwent balloon angioplasty on (b)(6) 2025.Medical device problem: 3190- insufficient information- additional questions sent to the site component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4111 - communication/interview: additional questions sent to the site 3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event name: aortic pseudocoarctation.Extend-001 (b)(6), patient no.(b)(6) on post-operative day 2 (b)(6) 2025), aortic pseudocoarctation at the junction between the stent graft for the thoraflex and the dacron component noted on chest computed tomography scan.Treatment of the event was surgical patient underwent balloon angioplasty on (b)(6) 2025.The serious adverse event (sae) was considered severe.The sae is resolved with treatment, and resolved without sequelae.Subject continues in the study.
 
Additional Manufacturer Narrative
Clinical code: 4598- reduced blood flow- site confirmed lactic acid clearance was not as expected and malperfusion of lower extremities and viscera was noted.Impact code: 4624- surgical intervention- patient underwent balloon angioplasty on (b)(6) 2025.Medical device problem: 2993- adverse event without identified device or use problem- there is a significant compression of the stented section of the device in the region of the coarctation demonstrated on the pre-existing device pre-operative scan.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: the graft section of the thoraflex hybrid device appears to be fully patent, with no stenosis at the transition zone to the stented section 3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.All inspection tests were performed to meet the specification criteria.4117- device not accessible for testing: device remains implanted 4112- analysis of information provided by user/third party- scans confirmed in relation to the adverse event of "aortic pseudocoarctation at the junction between the stent graft for the thoraflex and the dacron component noted on chest ct scan", there is no evidence of an abnormality at the region indicated to have an issue.The graft section of the thoraflex hybrid device appears to be fully patent, with no stenosis at the transition zone to the stented section.Investigation finding: 213- no device problem found- there is no evidence of an abnormality at the region indicated to have an issue.The graft section of the thoraflex hybrid device appears to be fully patent, with no stenosis at the transition zone to the stented section.Investigation conclusion: 40 - cause traced to another device- the event was related to patient -pre-existing device interaction.
 
Event or Problem Description
Event name: aortic pseudocoarctation.Extend-001 ((b)(4)), patient no.(b)(6), on post-operative day 2 ((b)(6) 2025), aortic pseudocoarctation at the junction between the stent graft for the thoraflex and the dacron component noted on chest computed tomography scan.Treatment of the event was surgical patient underwent balloon angioplasty on (b)(6) 2025.The serious adverse event (sae) was considered severe.The sae is resolved with treatment, and resolved without sequelae.Subject continues in the study.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00062 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID ANTE-FLO
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key22343903
Report Number9612515-2025-00062
Device Sequence Number4772085
Product Code QSK
UDI-Device Identifier05037881027043
UDI-Public05037881027043
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHA3034X150A-G
Device Lot Number25802271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale